# SDR JJBA20220711008

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 44,532 hours, 28,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FORWARD EXTERNAL EMERGENCY LIGHT INOP. R/R LH FORWARD EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT
